On Waring’s problem

Christopher Hooley University College, Cardiff, UK

TBD mathscidoc:1701.331680

Acta Mathematica, 157, (1), 49-97, 1984.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:06 uploaded by actaadmin ] [ 165 downloads ] [ 0 comments ] [ Cited by 37 ]
@inproceedings{christopher1984on,
  title={On Waring’s problem},
  author={Christopher Hooley},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203306876416389},
  booktitle={Acta Mathematica},
  volume={157},
  number={1},
  pages={49-97},
  year={1984},
}
Christopher Hooley. On Waring’s problem. 1984. Vol. 157. In Acta Mathematica. pp.49-97. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203306876416389.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved